# SDR IPXA2020122163645

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 81,404 hours, 17,094 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: NA ATB-EMERGENCY DECLARED.  CREW O2 MASKS USED, NO OTHER EMERGENCY EQUIPMENT USED.  A/C WAS TAKEN OUT OF SERVICE.  ACRID STRONG SMELL OF BURNING RUBBER RIGHT AFTER TAKEOFF.  EMERGENCY AIR RETURN W/CREW ON O2.  CFR RESPONDED.  DISPATCH NOTIFIED.  R & R'D COALSECER (3 EA) C/W CLEAN PACKS/ DUCTS, IAW AMM 21-53-00.  NO ODORS NOTED AT THIS TIME.  POSSIBLE CONTRIBUTOR TO SMELL MAY BE NOSE L/G UNLOCK ACT LOCKING.  R & R NOSE L/G UNLK CYL, IAW AMM 32-35-02 BLK 401.  LEAK CHECK GOOD.  ESR 32-35-20-01-J.
